# SDR USAA2010100592203

- Difficulty date: September 17, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 143N6100356
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - R-2 DOOR WEB BEAM FOR NR 6 STOP FITTING HAS ELONGATED OVERSIZED HOLES AT STOP FITTING AT BS 724.  REPLACED R-2 DOOR WEB BEAM FOR NR 6 STOP FITTING AT STOP FITTING AT BS 724 IAW EA 130188A.
